# SDR COMA0060466

- Difficulty date: May 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 2,632 hours, 2,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 865D1007
- Part serial: 0559
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 2,632 hours, 2,716 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE FLAP POWER DRIVE UNIT.
